Day #43

I think that, after watching trumpty on the news last night telling people it might be a great idea to ingest bleach, of shove a UVA light source up their collective arses, in order to defeat/cure/cleans the body of COVID-19, I went to bed primed for a nightmare. And right on cue, at 2:45, yes, A.M. I awoke shivering and in the throes of another terrible cramp.

Same muscle as two weeks ago, my left calf and foot spasming.

Let me tell you, I would not wish this on my worst enemy. It was so painful. Nothing really seem to calm it, given it appears that I am either potassium or magnesium deficient. So I had to ride it out—on and off—for almost 2 horrendous hours.

Drinking Nestle sparkling water did seem to help, a little bit, as did a heated rice bag. But still, I am at a loss as to why this keeps happening.

The 411 health line nurse last night said I need to speak to my doctor and get blood tests for verification of the underlying problem. Eh, so tell me something I didn’t know. But, to be fair, these health resources have a lot more to deal with at the moment, than me crying over a painful cramp.

Been trying since early this morning to have an appointment, with little success. Which leaves me thinking I need to talk to the pharmacist at the very least, and see if there is something they can recommend in the meantime, to help, other than non-existent bananas. But I’m not holding my breath.

Wish me luck, as I think I’m going to need it.

Stay safe out there, people, and take care.

Love,
Alex


Update: Managed to talk to the pharmacist, and they gave me a plan of action (½ a cholesterol pill instead of a full one at night) and what’s more, they will fax my doctor directly with what’s been happening plus a run down of my stats. Which is great news to my ears. She thinks it’s a case of readjusting my pills. I hope it’s that simple. Fingers crossed.

10 Comments Day #43

  1. AvatarSophie @BewareOfTheReader

    Fingers crossed for you Alex! But I think your pharmacist is on the right path. And…Trump. Yeah…HOW IS IT POSSIBLE??????????????????

    Reply
    1. AlexAlex

      Thanks, Sophie. I trust them more than doctors when it comes to medications, and this kind of thing can be dealt with through them, better. So I’ll see how it goes.

      And trump? Yeah, mind boggling doesn’t begin to cover it. 🙁

      Reply
  2. AvatarJonetta (Ejaygirl) | Blue Mood Café

    FYI, I had to abandon my cholesterol meds because of severe joint pain and cramping. However, resolving my salt intake and upping my water took care of the cramps, pretty much immediately. I adjusted my diet for the cholesterol and my doctor finally gave me the thumbs up sign. Abandoning the medication wasn’t ideal but my quality of life was terrible. So, I attacked the diet with a vengeance to get my numbers down and added exercise. Not sure if your circumstances are anywhere near mine but thought I’d share.

    Reply
    1. AlexAlex

      My sister had to do the same thing, too, Jonetta. They did exactly the same thing. Which is why when I spoke to my pharmacist, I got the feedback about cutting my pill in half, for the moment. Better to take a little than none, was what they said. Hopefully, I can get better feedback from the doctor on what else to do.

      And yes, I’ve upped my water intake drastically. Funny thing is I’ve lost 30 pounds since the start of March, and I wonder if I need to continue taking the cholesterol drug at all. Like you, I drastically changed my diet, and started in-house circuits and a program of exercise. My blood pressure is way down, as is my glucose numbers. So I’m think I need to have blood tests done.

      Thanks again for sharing your experiences, it helps.

      Reply
      1. AvatarJonetta (Ejaygirl) | Blue Mood Café

        My cholesterol eventually went way down but was the last thing to go in the right direction. My doctor watched from the sidelines, still worried about me not taking the meds (Dad died at 52 of a massive coronary) until the number finally got to the safe zone. If taking a half pill for now works, kudos!

        Reply
        1. AlexAlex

          I have everything else down. But at my last check up, the cholesterol was still high, so he upped the dosage. The pharmacist said they could change for a different brand, as sometime people were better on one than another. Though, generically, they are all supposed to be the same, right. Anyway, I have to give it 6 days to see how things go. But really I need another blood test to check and see what’s going on too. Just, not at the moment.

          And glad to hear you are doing okay, Jonetta, as my dad died way too early too. He was 68, but his father before him, died at in his mid 50s too. Scary.

          Reply
    1. AlexAlex

      Thanks, Paula. I keep meaning to buy some. I know it’s what a lot of people recommend. At the moment, I’ve got good advice from my Pharmacist and hope the Doctor will get back to me with more.

      Reply
    1. AlexAlex

      Exactly, Jonetta. Just about everyone I know on and off line is in a state of shock over what he said. And the fact he continues to get away with this kind of ugly dangerous behaviour. I hope for all of America’s sake, he gets voted out come November.

      Reply

Leave a Reply

Your email address will not be published. Required fields are marked *